# SDR SWAA2021010533820

- Difficulty date: December 2, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A1224
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT FWD CARGO BAY BS 500C S-19L WL 193, MARKED.  REMOVED AND REPLACED STRINGER CLIP AT FWD CARGO BAY B/S 500C S-19L WL193 P/N143A1010-16, IAW SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9 AND DWG 143A1224 REV 59900U 13DEC20.
